# SDR AALA202205100733

- Difficulty date: May 9, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737
- Aircraft serial: 29542
- Aircraft time: 60,559 hours, 25,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT LIGHT ON FLOOR AT 12 C CAME OUT OF THE TRACK. SECURED 12C AISLE LIGHT PLASTIC TRIM.
